# SDR AALA202411111643

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 74,319 hours, 28,928 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5313322820090
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED ON THE FLIGHT DECK CENTER WINDSHIELD FRAMING THE RIGHT HAND CONTINUITY FITTING BETWEEN FR 1 AND FR 2 AT Y0 MUST BE REPLACED PER INSTRUCTIONS OUTLINED IN EO 5319Y017-002. REPLACED RIGHT HAND CONTINUITY FITTING PER EO 5319Y017-002.
